# SDR DALA13008013274

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 33,933 hours, 15,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CENTER FITTING RT LOWER SILL AFT PAX CABIN SSI 534147 L=1.667" W= 0.575, D=0.094".  REPLACED CENTER FITTING RT LOWER SILL AND FASTENER IN AFT PAX CABIN IAW SRM 51-72-11.
